[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 7, Issue 2 (3-2014) ::
JSS 2014, 7(2): 151-168 Back to browse issues page
Analysis of Long-Term Memory in Volatility of Exchange Rate by FIGARCH Model with NIG Error
Gholam Ali Parham *, Parisa Masjedi
Abstract:   (12955 Views)
One of the issues in reviewing the performance of a financial market is existence of long-term memory. Since for a financial time series, we may find this feature in the volatility. So reviewing in volatility has been considered by many economists. A common method for identification and modeling of long-term memory in the volatility is to use FIGARCH models. In this paper, we identify and model long-term memory in the data exchange rates volatility (EUR/IRR). According to the statistical properties of skewness, heavy tail and excess kurtosis of data, assuming normal residuals being rejected and therefore cannot identify model by using common methods. The data structure looks NIG distribution is a good choice for the distribution of residuals. Hence with this assumption, we again identify model. The results show a good selection for data is FIGARCH-NIG model.
Keywords: Volatility, Long-Term Memory, Heavy Tail, Normal Inverse Gaussian Distribution, Exchange Rate
Full-Text [PDF 604 kb]   (2915 Downloads)    
Type of Study: Applied | Subject: Time Series
Received: 2013/01/6 | Accepted: 2014/02/16 | Published: 2014/02/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Parham G A, Masjedi P. Analysis of Long-Term Memory in Volatility of Exchange Rate by FIGARCH Model with NIG Error. JSS. 2014; 7 (2) :151-168
URL: http://jss.irstat.ir/article-1-178-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 2 (3-2014) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4419